# SDR CA960723529

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 664700500A4B
- Condition: Failed
- Location: Mlg Nr 6
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN LANDING GEAR SELECTED DOWN, GEAR DOORS PARTIALLY UNLOCKED AND GEAR DID NOT LOWER, RECYCLED GEAR OKAY WITH THREE GREEN LIGHTS. MAINTENANCE ACTION INVOLVED REPLACING RIGHT N6 SENSOR 36A OF THE LANDING GEAR CONTROL INTERFACE UNIT #2. OPERATIONAL TEST OF LANDING GEAR CARRIED OUT.
